The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges

R.H. Teunter, E.S. van der Poort

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    The problem studied in this paper is that of finding the maximum number of Hamiltonian cycles in a graph with a given number of vertices and edges. The main results are a lower bound and an upper bound, both given by closed-form formulas, for the maximum number of Hamiltonian cycles in a graph with a given number of vertices and edges.
    Original languageEnglish
    Pages (from-to)91-98
    JournalOperations Research Letters
    Volume26
    Issue number2
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges'. Together they form a unique fingerprint.

  • Cite this